Went to the hospital to do B-ultrasound, not urinary calculi pain. The doctor prescribed cefdini, levofloxacin hydrochloride and iprazole. After eating for a few days, the stomach will still be uncomfortable and pus will flow out. What is the reason
This situation is likely to be the problem of intestinal secretion. Your disease is not pus. You can have a routine stool examination. Well, in addition, if your symptoms continue, I suggest you have a gastroscopy. If your intestinal symptoms are obvious, improve the gastroscopy and have a look.
Hello, if there is some anal fluid, there may be some symptoms caused by intestinal inflammation, or there may be some symptoms caused by other diseases in the intestine. In this case, it is recommended to do an enteroscopy. Through the enteroscopy, you can intuitively see whether you have some diseases, and then treat them according to the situation.
Hello, if the symptoms do not improve after taking drugs and continue to worsen, it may be related to anal fistula. This needs further examination and clarify the cause before symptomatic treatment, so as to avoid aggravation of the disease. Drink more water, don't do strenuous exercise, and avoid spicy stimulation. You can go to the anorectal department for treatment